# SDR UALA2011022500954

- Difficulty date: February 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,103 hours, 11,805 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Duct
- Part number: 214W32206
- Condition: Broken
- Location: Trim Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT AND RT HYD EDP INDICATE RUN ALL TIME IN AUTO POSITION.  EDP REFERS TO THE ELEC DEMAND PUMPS.  THEY WOULD SHUT OFF MANUALLY.  MAINT TEXT: RAN AND OPS CKD LT AND RT EDP'S AND ACMP'S, FOUND LT ACMP OPERATED NORMAL, RT ACMP RUNS ALL THE TIME IN AUTO.  SWAPPED LT & RT HYDIM CARDS, NO HELP.  REPLACED RT EDP PRESS TRANSDUCER, NO HELP. REPLACED M29203. (ELCU).  RT ACMP RUNS CONT WITH ENG RUNNING ON GROUND.  PULLED 3EA RA CB'S, RT ACMP STOPS.  FOUND TRIM AIR SYSTEM DUCT ASSY COMING FROM THE MIX MANIFOLD BROKEN.  DUCT INSTALLED. OPERATIONS CHECKED NORMAL.
